# SDR WVER2019032650110

- Difficulty date: March 18, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 39,187 hours, 29,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: MM67035670003
- Condition: Corroded
- Location: Fuselage
- Part time: 39,187 hours, 29,176 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAG BAY DOOR FLOOR SILL INNER CHORD ANGLE CORRODED 4 IN LOCATIONS.
